# SDR SWAA2022082947467

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 19,376 hours, 9,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A JUMPSEAT FLASHLIGHT INOP. FWD F/S JUMPSEAT FLASHLIGHT INOP. / [01] REPLACED BATTERY ASSY PER AMM 25-64-00; OPS NORMAL.
